{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602006554076853   Reference number:60A0001793

Wave equations invariant under discontinuous groups and the problem of nuclear forces.

不連続群の下で不変な波動方程式と核力の問題
Author (1):
Material:
Volume: 19  Issue:Page: 139-148  Publication year: 1960
JST Material Number: A0319A  Document type: Article
Article type: 原著論文  Country of issue: Poland (POL) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page